# SDR ASOA20120215014

- Difficulty date: February 15, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 17,684 hours, 9,787 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Condition: Leaking
- Location: Accessory Gb
- Part time: 23,957 hours, 12,974 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED ON DESCENT ENGINE NR 1 SHOWED LOW OIL PRESSURE AND 3 QUARTS OF OIL INFLIGHT.  SHUT ENGINE DOWN DUE TO CONDITION.  SHOWED 2 QUARTS OF OIL ON GROUND.  MX FOUND 1 ENGINE ATS AGB CARBON SEAL LEAKING AND CASE DAMAGED. R & R  NR 1 ENGINE AGB IAW MM 72-63-10 WITH OPS AND LEAK CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
